# SDR AALA2020042169016

- Difficulty date: March 9, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 19,875 hours, 5,514 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367668100200
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - REAR FUSELAGE, CABIN WET AREA, DELAMINATED FLOOR PANEL 251TG. REMOVED AND REPLACED FLOOR PANEL 251TG PER A321 SRM 53-02-00-300-011 AND IRM 9701, REV. I.
